# SDR USAA2012080900013

- Difficulty date: July 31, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 24,166 hours, 8,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 151DF BETWEEN FR49 TO FR53 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151DF SRM 53-02-00 FIG 209 & IRM 9701 REV G.
